We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I'm on my 7th month of taking the birth control pill, Aviane. I always get sore breasts a week before my period. This month, on the first week of the new pack, my breasts started getting really sore. I'm on the second week and they are still sore. This is the first month this has ever happened. Could this be a pregnancy symptom or just a late side effect of the pill?
It can go both ways! Pregnancy symptoms (including tender breasts) are common side effects of the Pill, and they can kick in at any time - even if you didn't have this particular side effect before. But it could also be pregnancy, as the pill isn't 100%. If you're far enough along to be experiencing tender breasts due to pregnancy, a test would probably be accurate.
I'm not in pill but if it is very unusual and your instincts tells you that those are the symptoms of being pregnant then a pregnancy test will answer that or a visit to an OB would be best to run a test.